- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 423154, 11 pages
Asymptotic Behavior of a Chemostat Model with Stochastic Perturbation on the Dilution Rate
1College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
2Mathematics, FEIS, Swinburne University of Technology, P.O. Box 218 (H38) Hawthorn, VIC 3122, Australia
Received 4 October 2012; Revised 1 January 2013; Accepted 4 January 2013
Academic Editor: Ivanka Stamova
Copyright © 2013 Chaoqun Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. Monod, Recherches sur la Croissance des Cultures Bacteriennes, Herman Press, Paris, France, 1942.
- F. M. Stewart and B. R. Levin, “Partitioning of resources and the outcome of interspecific competition: a model and some general considerations,” The American Naturalist, vol. 107, pp. 171–198, 1973.
- S. B. Hsu, S. Hubbell, and P. Waltman, “A mathematical theory for single-nutrient competition in continuous cultures of micro-organisms,” SIAM Journal on Applied Mathematics, vol. 32, no. 2, pp. 366–383, 1977.
- H. L. Smith and P. Waltman, The Theory of the Chemostat, vol. 13 of Cambridge Studies in Mathematical Biology, Cambridge University Press, Cambridge, UK, 1995.
- T. C. Gard, “A new Liapunov function for the simple chemostat,” Nonlinear Analysis: Real World Applications, vol. 3, no. 2, pp. 211–226, 2002.
- F. Campillo, M. Joannides, and I. Larramendy-Valverde, “Stochastic modeling of the chemostat,” Ecological Modelling, vol. 222, no. 15, pp. 2676–2689, 2011.
- L. Imhof and S. Walcher, “Exclusion and persistence in deterministic and stochastic chemostat models,” Journal of Differential Equations, vol. 217, no. 1, pp. 26–53, 2005.
- C. Ji, D. Jiang, and N. Shi, “Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 482–498, 2009.
- J. Lv and K. Wang, “Asymptotic properties of a stochastic predator-prey system with Holling II functional response,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 4037–4048, 2011.
- M. Liu, Q. Wu, and K. Wang, “Analysis of an improved epidemic model with stochastic disease transmission,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9750–9758, 2012.
- X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and Their Applications, vol. 97, no. 1, pp. 95–110, 2002.
- X. Mao, “Stationary distribution of stochastic population systems,” Systems & Control Letters, vol. 60, no. 6, pp. 398–405, 2011.
- M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117–131, 2002.
- E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998, Delay systems (Lille, 1996).
- D. Jiang, C. Ji, N. Shi, and J. Yu, “The long time behavior of DI SIR epidemic model with stochastic perturbation,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 162–180, 2010.
- D. Jiang, J. Yu, C. Ji, and N. Shi, “Asymptotic behavior of global positive solution to a stochastic SIR model,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 221–232, 2011.
- K. S. Crump and Wan-S.C. O'Young, “Some stochastic features of bacterial constant growth apparatus,” Bulletin of Mathematical Biology, vol. 41, no. 1, pp. 53–66, 1979.
- G. Stephanopoulos, R. Aris, and A. G. Fredrickson, “A stochastic analysis of the growth of competing microbial populations in a continuous biochemical reactor,” Mathematical Biosciences, vol. 45, no. 1-2, pp. 99–135, 1979.
- J. Grasman, M. de Gee, and O. A. van Herwaarden, “Breakdown of a chemostat exposed to stochastic noise,” Journal of Engineering Mathematics, vol. 53, no. 3-4, pp. 291–300, 2005.
- L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974, Translated from the German.
- X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, UK, 2nd edition, 2008.
- N. Ikeda, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, The Netherlands, 1981.
- L. S. Chen and J. Chen, Nonlinear Biological Dynamical System, Science Press, Beijing, China, 1993.
- C. Ji, D. Jiang, and N. Shi, “Multigroup SIR epidemic model with stochastic perturbation,” Physica A, vol. 390, no. 10, pp. 1747–1762, 2011.
- D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001.
- R. Khasminskii, Stochastic Stability of Differential Equations, vol. 66 of Stochastic Modelling and Applied Probability, Springer, Heidelberg, Germany, 2nd edition, 2012.
- H. J. Kushner, Stochastic Stability and Control, vol. 33 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1967.